Junerainbow, Levaquin is an antibiotic in the same family as Cipro and Flagyl. And antibiotics can tear up us Crohnies guts big time. I took Cipro one time for 10 days and had no problems with it at all. Took it again about
1 year later and that time I only made it 4 days as it made me so sick and have the worst diarrhea. I really think its the Levaquin and the stress of the annivesary of your childs passing making you so sick. I hope you are almost done with the Levaquin. I think once you are off that you will start feeling better. Maybe talk to the doc about
getting off of it, since its making you soooo sick. Hugs!
Gail*Nanners* Co-Moderator for Crohns Disease & Anxiety/Panic
Crohn's Disease for over 34 years. Currently on Asacol, Prilosec, Estrace, Prinivil, Diltiazem, Percoset prn for pain, Zofran, Phenergan, Probiotics, Calcium, Vit D, and Xanax prn. Resections in 2002 & 2005. Also diagnosed w/ Fibromyalgia, Osteoarthritis, & Anxiety. Currently my Crohns is in remission, but my joints are going crazy!
*Every tomorrow has two handles. We can take hold of it by the handle of anxiety, or by the handle of faith"*
*~* https://www.healingwell.com/donate *~*